# SDR ASAA2017091421927

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 21,133 hours, 6,161 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 762185H
- Part serial: AAA6012403
- Condition: Failed
- Location: Nr 2 Generator
- Part time: 21,133 hours, 6,161 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 GENERATOR WILL NOT COME ONLINE & ELEC LIGHT ILLUMINATED.  ACFT GROUNDED.  REPLACED THE NR 2 GCU IAW MM 24-21-81. OPS NORMAL. APU GCU TESTED NORMAL IAW MM 24-21-81. GVI & GROUND VERIFICATION NORMAL.
